# SDR CA011127009

- Difficulty date: October 22, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,660 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Shaft
- Part number: 5243212137
- Condition: Worn
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT REPLACEMENT OF GEN 2 DRIVE ASSY OUTER BEARING FOR 3000 HR REQUIREMENTS, IT WAS NOTED THAT THE DRIVE SHAFT WAS WORN AT THE BEARING JOURNAL AND THE BEARING WAS LOOSE ON THE SHAFT. THE DRIVE SHAFT HAD TO BE REPLACED.
